Academic Journals Database
Disseminating quality controlled scientific knowledge

On the Strengthened Jordan's Inequality

Author(s): Li Jian-Lin | Li Yan-Ling

Journal: Journal of Inequalities and Applications
ISSN 1025-5834

Volume: 2007;
Issue: 1;
Start page: 074328;
Date: 2007;
Original page

The main purpose of this paper is to present two methods of sharpening Jordan's inequality. The first method shows that one can obtain new strengthened Jordan's inequalities from old ones. The other method shows that one can sharpen Jordan's inequality by choosing proper functions in the monotone form of L'Hopital's rule. Finally, we improve a related inequality proposed early by Redheffer.
Affiliate Program      Why do you need a reservation system?